# SDR 20001019SH013

- Difficulty date: July 11, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N34194
- Make and model: Cessna 177B
- Aircraft serial: 17701692
- Engine: Lyc O360A1F6
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: ES10349276
- Part serial: 9915
- Condition: Inoperative
- Location: Magneto
- Part time: 1 hours
- Component: Magneto, Bendix
- Component part number: 103493051
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT MADE AN EMERGENCY LANDING IN A FIELD AFTER A LOSS OF ENGINE POWER.  INSPECTION BY A MECHANIC REVEALED THE POINTS WERE BURNED AND THE CONDENSER WERE PART OF A NEWLY INSTALLED FACTORY REMANUFACTURED MAGNETO.  THE POINTS AND CONDENSER WERE REPLACED, AND THE MAGNETO REINSTALLED AND RETURNED TO ENGINE.  ENGINE PERFORMED SATISFACTORILY.  (X)
